Journals / Mathematical Sciences and Applications E-Notes / 2015 / Cilt: 3 - Sayı: 2

SOME HERMITE-HADAMARD AND SIMPSON LIKE INEQUALITIES FOR s-GEOMETRICALLY CONVEX FUNCTION

Pages
1–19
Publication Date
2015-10-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In the paper, the authors establish and generalize some new integral inequalities of Hermite-Hadamard and Simpson type for functions the power of the absolute of whose first derivative is s-geometrically convex.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In the paper, the authors establish and generalize some new integral inequalities of Hermite-Hadamard and Simpson type for functions the power of the absolute of whose first derivative is s-geometrically convex.
📊
Key Findings & Data:In the paper, the authors establish and generalize some new integral inequalities of Hermite-Hadamard and Simpson type for functions the power of the absolute of whose first derivative is s-geometrically convex.
💡
Conclusion & Impact:In the paper, the authors establish and generalize some new integral inequalities of Hermite-Hadamard and Simpson type for functions the power of the absolute of whose first derivative is s-geometrically convex.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Convex function · Hermite-Hadamard integral inequality · Simpson integral inequality

Abstract

In the paper, the authors establish and generalize some new integral inequalities of Hermite-Hadamard and Simpson type for functions the power of the absolute of whose first derivative is s-geometrically convex.

🔖

Cite This Article

TUNÇ, M., YÜKSEL, E. (2015). SOME HERMITE-HADAMARD AND SIMPSON LIKE INEQUALITIES FOR s-GEOMETRICALLY CONVEX FUNCTION. Mathematical Sciences and Applications E-Notes, Cilt: 3 - Sayı: 2, 1–19. https://ajindex.com/articles/690774

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. Alomari, M., Darus, M., Dragomir, S. S., New inequalities of Simpson’s type for sconvex functions with applications. RGMIA Res. Rep. Coll. 12 (4) (2009) Article 9. Online
  2. Alomari, M., Darus, M., Kırmacı, U. S., Refinements of Hadamard-type inequalities for quasiconvex functions with applications to trapezoidal formula and to special means, Comp. and Math. with Appl. Vol.59 (2010), 225-232
  3. Bai, R.-F., Qi, F., Xi, B.-Y., Hermite-Hadamard type inequalities for the m- and (α, m)- logarithmically convex functions. Filomat, 27 (2013), 1-7
  4. Dragomir, S. S., Agarwal, R. P., Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett. 11 (1998) no. 5, 91-95
  5. Dragomir, S. S., Agarwal, R. P., Cerone, P., On Simpson’s inequality and applications. J. of Ineq. and Appl., 5 (2000), 533-579
  6. Dragomir, S. S., Pearce, C. E. M., Selected topics on Hermite-Hadamard inequalities and applications, RGMIA monographs, Victoria University, 2000. [Online:
  7. Hadamard, J., Etude sur les propri´et´es des fonctions enti`eres et en particulier d’une fonction ´ consider´ee par Riemann. J. Math Pures Appl., 58, (1893) 171-215
  8. Hudzik, H., Maligranda, L., Some remarks on s-convex functions. Aequationes Math., Vol. 48 (1994), 100-111
  9. Mitrinovic, D. S., Pecaric, J., Fink,A. M., Classical and new inequalities in analysis. KluwerAcademic, Dordrecht, 1993
  10. Pecari´c, J. E., Proschan, F. Tong, Y. L., Convex Functions, Partial Orderings, and Statistical Applications. Academic Press Inc., 1992
  11. Sarikaya, M. Z., Set, E., Ozdemir, M.E., On new inequalities of Simpson’s type for convex ¨ functions. RGMIA Res. Rep. Coll. 13 (2) (2010) Article2
  12. Sarikaya, M. Z., Set, E., Ozdemir, M.E., On new inequalities of Simpson’s type for ¨ s-convex functions. Comp. and Math. with Appl. 60 (2010) 2191-2199
  13. Tunç, M., On some new inequalities for convex functions. Turk. J. Math. 36 (2012), 245-251
  14. Xi, B.-Y., Qi, F., Some Integral Inequalities of Hermite-Hadamard Type for Convex Functions with Applications to Means. Journal of Function Spaces and Appl., Volume 2012, Article ID 980438, 14 p., doi:10.1155/2012/980438
  15. Zhang, T.-Y., Ji, A.-P., Qi, F., On integral inequalities of Hermite-Hadamard type for sgeometrically convex function. Abstract and Applied Analysis, doi:10.1155